# SDR IPXA2018102935437

- Difficulty date: October 19, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 13,714 hours, 5,038 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586967
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE M/D CARGO FLOOR PANEL 251MF AT BS 1208 -1313, LBL 11 - LBL 33.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
